# SDR V0XD201402240028

- Difficulty date: March 1, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CL6703329213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 1/4 TURN ANGLE AT FS 280 BEAM CORRODED.  REPLACED 1/4 TURN ANGLE AT FS 280.00 BEAM, PN CL670-33292-13 IAW CRJ700 SRM 51-42-06 & 51-42-13.
